# SDR R61A2021040300309

- Difficulty date: March 19, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LEVEL 2 CORROSION ON CENTER FUSELAGE 3 FLOOR STRUCTURE LH INBD SEAT TRACK BEAM AT FR 86. SEAT TRACK BEAM WAS REPLACED IAW SRM 51-43-03.
